# SDR DALA2017111308060

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 68,336 hours, 49,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 6301A, INTERNAL DOUBLER IS CRACKED. REPAIRED PER ERA 563169-14 REV ORIGINAL.
